# SDR AALA201906032003

- Difficulty date: June 2, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 55,586 hours, 22,658 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55061
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT:  INSPECTION FOUND CORROSION IN THE AFT CABIN WET AREA SUBFLOOR STA 986.5 LBL 55 THRU RBL 55 ON THE FLOOR BEAM TOP FLANGES. TULSA MAINTENANCE REMOVED AND REPLACED WITH NEW THE STA 986.5 FLOOR BEAM UPPER FLANGES IAW THE SRM REPAIR.
